Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Chest pains since excessive intake of vodka, red bull. History of anxiety. Emergency?

My son has a small history of anxiety .. Went out the other night and drank REd Bull and vodka all night- since yesteray, he has been experiencing chest pains. He keep saying it s panic attacks, but, I think that it is from the RED BULL and Vodka and that his body has had too much caffeine. We have an appointment tomorrow with the doctor- but told him we really should go today. I ve read that some young adults can go into a heart attack . Would it take as long as 48 to 72 hours to get the red bull out of his system?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Excessive red bull intake has reportedly caused cardiovascular symptoms like: palpitation, tachycardia, chest tightness, breathlessness, etc. If your son has been experiencing chest pain, it is best you take him to visit a doctor at the earliest. It is always better to be safe than sorry.

Expulsion of caffeine from the body takes 6-24 hours in an individual. Although there are many factors that can influence this duration.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Mon, 4 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor